# SDR ASAA2013060795015

- Difficulty date: June 7, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 65C326435
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG OUTER DOOR AFT HINGE ARM CHAFED.  ACFTGROUNDED.  R & R RT MLG OUTER DOOR AFT HINGE ARM IAW SRM 51-40-02.
